# SDR DALA2023012300479

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 67,548 hours, 22,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 GOUGE AND DENT BTW STA 740 & STA 760 AND STR -15L & STR-16L ON EXTERNAL FUSELAGE SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 00030: GOUGE AND DENT BTW STA 740 & STA 760 AND STR-15L & STR-16L ON EXTERNAL FUSELAGE SKIN. WAS REPAIRED PER PRI 605019-14 REV 1 AND ERA 605019-14 REV ORIGINAL. (2589919)
